Cold & Flu symptoms can leave you reaching for multiple solutions for relief, reach for an efficacious remedy with Lemsip Multi-Symptom Relief.
Effective relief from:
body aches & pains
All in One Lemon Hot Drink contains Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Paracetamol 1000mg.
How To Use
- For adults and children over 12 years old: 1 sachet. - Dosage may be repeated every 4-6 hours as required. With a maximum of 4 sachets in 24 hours.
Pour contents of sachet into mug and fill with hot water, but not boiling water.
Stir until dissolved. If preferred, you can sugar, honey or your usual sweetener to sweeten the taste.
This medicine may not be right for you. Read the warnings before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.
Keep to the recommended dose.
Do not use in children 12 years and under.
Do not use more than one sachet per dose.
Contains aspartame and saccharin.
Store below 25c in a dry place.
Unless a doctor has advised:
Adults: Do not use for more than a few days at a time. Do not give this medicine to children over 12 years and adolescents for more than 48hours.
Unless advised by a doctor or pharmacist:
Do not take with other product containing paracetamol.
Consult your doctor before taking this medicine:
If you are pregnant or breastfeeding.
If have high blood pressure, heart problems.
If you are taking anti-depressant medication.
Do not take with other medicines intended to treat the symptoms of the common cold.
While using this product.
- This product may cause sleeplessness.
- If symptoms persist consult your doctor or pharmacist.
- Do not use if security seal or blister is torn or damaged.
While all efforts have been made to ensure that ingredient listings and instructions for use are accurate, up to date and complete for products on The Pharmacy Network website, suppliers may change formulations on short notice. Please check ingredient listings and how to use the product before actual use.